# SDR USAA2011063000008

- Difficulty date: June 28, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 55,840 hours, 37,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - FUSELAGE SKIN CRACKED AT AFT FASTENER FOR E&E EXHAUST DUCT BETWEEN BS 360 TO BS 400 + 2 INCHES.  REPAIRED FUSELAGE SKIN BETWEEN BS 360 TO BS 400 + 2 INCHES IAW EA 103165.
